| Model Number |
6000-007-000 |
| Medical Device Problem Codes |
Image Display Error/Artifact (1304); Component Missing (2306)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/15/2019
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, during use, it was observed that a component was loose and still intact which could lead to inaccuracies.There were no reported adverse consequences; there were no significant procedure delays; there was no medical intervention required.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.